# SDR 02FDEA00384

- Difficulty date: June 8, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N412FE
- Make and model: Airbus A310
- Aircraft serial: 360
- Aircraft time: 29,579 hours, 16,259 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE.  NR 1 FWD AND AFT OUTFLOW VALVE INDICATED FULL OPEN.  PERFORMED FUNCTIONAL CHECK OF NR 1 AND NR 2 PRESSURIZATION CONTROLLERS.  NR 1 SYSTEM CONTROLLER CONTINUOUSLY SHOWS THE AIRCRAFT AT AN ELEVATION OF 400 FT WHEN IT SHOULD READ APPROX 620'.  SWAPPED CONTROLLERS AND PROBLEM FOLLOWED.  PUT NEW CONTROL FROM STOCK IN NR 1POSITION BUT IT WAS BAD FROM STOCK.  PUT OLD ONE  BACK IN POS NR 1.  NEW CONTROLLER ON ORDER.  REMOVED AND REPLACED RELAYS 159GB AND 144GB PER STANDARD MX PRACTICES.
